Loading [MathJax]/jax/output/CommonHTML/jax.js
Journals
Resources
About Us
Open Access
Go to home page

Vol. 27 (2009), Issue 5

Vol. 27 (2009), Issue 5

Journal Issue

Year:    2009

Journal of Computational Mathematics, Vol. 27 (2009)

Journal Article

Local Multigrid in H(Curl)

Journal of Computational Mathematics, Vol. 27 (2009), Iss. 5 : pp. 573–603

Info
2
15
Citations

Journal Article

Parallel Auxiliary Space AMG for H(Curl) Problems

Journal of Computational Mathematics, Vol. 27 (2009), Iss. 5 : pp. 604–623

Info
0
84
Citations

Journal Article

Adaptivity in Space and Time for Magnetoquasistatics

Journal of Computational Mathematics, Vol. 27 (2009), Iss. 5 : pp. 642–656

Info
0
5
Citations